Publications by authors named "Margot Raynal"

2 Publications

  • Page 1 of 1

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS): Series of 49 French Pediatric Cases.

J Allergy Clin Immunol Pract 2021 Jul 29. Epub 2021 Jul 29.

Service de Dermatologie, Hôtel Dieu, Centre Hospitalier Universitaire de Nantes, Nantes, France. Electronic address:

Background: Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare and potentially fatal adverse reaction. It can be difficult to diagnose, even more so among children, because symptoms may mimic other commonly encountered pediatric conditions.

Objective: To describe clinical and laboratory features of DRESS syndrome in the pediatric population (age ≤18 years) and establish causative agents and treatment modalities.

Methods: This was a multicenter retrospective study of probable and definite DRESS cases (Registry of Sever Cutaneous Adverse Reaction score ≥ 4) in children hospitalized in 15 French university hospitals between 2000 and 2020.

Results: We included 49 cases. All children had fever and rash, 69.4% had lymphadenopathy, and 65.3% had facial edema. The most common organ affected was the liver (83.7%). Treatment consisted of topical corticosteroid in only 30.6% and systemic corticosteroid in 55.1%; 12.2% received intravenous immunoglobulin. Among probable and likely culprit drugs, 65% were antibiotics and 27.5% were antiepileptics, median time to DRESS symptom onset after initiation of 15 days (13 days with antibiotics and 21 days with antiepileptics). Twenty-seven children had allergy assessment for causative agents, 65.4% of whom had positive tests.

Conclusions: Culprit drugs are frequently antibiotics and antiepileptic drugs, and onset is often less than 2 weeks after treatment starts, especially with antibiotics. Treatment with topical corticosteroids appears to be sufficient in the least severe cases. Treatment by systemic corticosteroid therapy remains the reference treatment in case of severe organ damage.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1016/j.jaip.2021.07.025DOI Listing
July 2021

Infective dermatitis-like lesions as a novel skin manifestation of systemic lupus erythematosus.

Clin Case Rep 2020 Jan 21;8(1):51-54. Epub 2019 Dec 21.

Dermatology Department Saint-Louis Hospital Paris France.

We describe a unique case of human T-lymphotropic virus 1 (HTLV-1)-associated infective dermatitis-like lesions in systemic lupus erythematosus. This suggests that some lupus patients may have immunological abnormalities resembling to those described in chronic HTLV-1 infection.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1002/ccr3.2525DOI Listing
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC6982487PMC
January 2020
-->